# SDR AALA201803029032

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 22,902 hours, 8,497 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS WARNING R4 DOOR PRESSURE LOW. SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-13-14.
